# SDR AALA201612149011

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,456 hours, 26,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1186
- Condition: Low Pressure
- Location: R1 Door
- Part time: 44,066 hours, 16,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BELOW MINIMUM PRESSURE REQUIREMENTS. REPLACED DOOR R1 EVACUATION SLIDE.
